The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary


Apr 1, 2009

i recently stopped taking atripla a week ago how long does it take for the insomnia to wear off

Response from Dr. Henry

It is not usually recommended to simply stop Atripla due to concern about development of resistance due to long persistance of efavirenz (can last in blood for several weeks which = may have some effect on sleep patterns for out to 1 month or so). When pxs in out clinic stop Atripa and all ARVs we generally prescribe a boosted protease inhibitor for several weeks to avoid resistance to the efavirenz. KH

Please Help
suntan sensitive??

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint